# SDR RAIA00601047

- Difficulty date: January 19, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 4,938 hours, 4,655 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLT 8028 - PVD - BURNING SMELL AROUND ROW 15 BACK, SMELL INTENSIFIED DURING LANDING.  NO SIGNS OF SMOKE OR FIRE.  MAINTENANCE INSPECTED ALL LIGHT BALLAST FROM ROW 15 BACK.  ALSO RAN NR 2 PACK FROM APU BLEED AND BOTH ENGINES.  COULD NOT REPRODUCE FAULT.
